# SDR SIMA200928904

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 25,011 hours, 24,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND MULTIPLE CRACK LIKE INDICATIONS ON EXTERIOR SKIN AROUND RIVET HEADS AT FRAMES 77, 78 AND 79 BETWEEN STRINGERS 3L AND 7L AND 3R AND 7R.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED FASTENERS & REAMED HOLES TO REMOVED SKIN CRACKS.  INSTALLED BUSHING REPAIRS & DOUBLER REPAIR IAW EO EM-5300-1399.  RESTORED TOP COAT IAW CPM 51-21-07 AND ETN EM-51-091.  EIGHT CRACKS REPAIRED WITH LENGTHS BEING .125 TO 1 INCH LONG.  AIRCRAFT WAS RETURNED TO SERVICE.
